# SDR SIMA20180320003

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 33,687 hours, 29,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS ELECTRICAL BURNING SMELL .C/W ETN-EM-72-034 COMPLETED RUNS PER ETN. NO DETECTABLE SMELL NOTED.
